# SDR SWAA063185

- Difficulty date: August 26, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 70,950 hours, 40,647 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6547959
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND AFT CARGO DOOR CUTOUT AFT FRAME CRACKED BS  847, RBL 22.  REMOVED AND REPLACED FRAME SECTION PER SRM.
